Vol. 107, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
Volume:
Issue:
     
The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Officers
 
Subscriptions
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
 
Special Issues
Author index
To appear
 
Other MSP journals
Versal determinantal deformations

Mary Elizabeth Schaps

Vol. 107 (1983), No. 1, 213–221
Abstract

The paper investigates the deformations of a determinantal scheme arising from a deformation of the defining matrix. A sufficient condition is given for the parameter space of the versal deformation space to contain a unique smooth subscheme parameterizing determinantal deformations. Examples are given in which various determinantal representations of a scheme give different determinantal deformation spaces.

Mathematical Subject Classification 2000
Primary: 14M12
Secondary: 14D20
Milestones
Received: 20 April 1981
Published: 1 July 1983
Authors
Mary Elizabeth Schaps